A Voronovskaya-type formula for SMK operators via statistical convergence

Yükleniyor...
Küçük Resim

Tarih

2011

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

Versita

Erişim Hakkı

info:eu-repo/semantics/openAccess

Özet

In this paper, we obtain a statistical Voronovskaya-type theorem for the Szasz-Mirakjan-Kantorovich (SMK) operators by using the notion of A-statistical convergence, where A is a non-negative regular summability matrix.

Açıklama

Duman, Oktay/0000-0001-7779-6877;

Anahtar Kelimeler

A-statistical convergence, Szasz-Mirakjan operators, Korovkin-type approximation theorem, Voronovskaya-type theorem

Kaynak

Mathematica Slovaca

WoS Q Değeri

Q4

Scopus Q Değeri

Q2

Cilt

61

Sayı

2

Künye

Aral, A. & Duman, O. (2011). A Voronovskaya-type formula for SMK operators via statistical convergence. Mathematica Slovaca, 61(2), 235-244.